On the Best (α;β)-Approximations of Convex Functions by Constants in Integral Metrics

  • O. V. Polyakov Днепропетр. нац. ун-т

Abstract

We prove inequalities connecting the constants of the best (α;β) -approximation in the space L p for various values of p.
Published
25.07.2013
How to Cite
PolyakovO. V. “On the Best (α;β)-Approximations of Convex Functions by Constants in Integral Metrics”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 7, July 2013, pp. 1015–1020, http://umj.imath.kiev.ua/index.php/umj/article/view/2487.
Section
Short communications